# SDR CA020131002

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 222U
- Aircraft time: 5,040 hours
- Engine: Lyc LTS101750C1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 222035231105
- Condition: Broken
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL LOWER FIN FITTING FOUND ATTACHMENT LUG BROKEN OFF ON A PRE FLIGHT.
